# SDR TWAA0013507

- Difficulty date: August 1, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- Aircraft time: 76,944 hours, 89,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, THE FWD ENTRY AREA, THE FLOOR CENTER SUPPORT BEAM HAD CORROSION AROUND SCREW HOLES FROM STA 160 TO 218, BL 0.  FABRICATED NEW PART FROM NEW MATERIAL AND INSTALLED PER SRM 53-11-1 AND FABRICATED PER SRM 53-11-1.
